# SDR DALA2017011900524

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 223BF IN REF CARD 2040-0024 IS BROKEN. FLOOR PANEL 223BF WAS REPLACED PER SRM 53-20-50.
